Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had unprotected sex, headache, stomach pain, diarrhea, warm body, dizziness. STD OR HIV?

Me & my girlfriend had unprotected sex yesterday I felt fine after but going through the day I started getting a headache & today we had sex again but with a condom but this time I feel sick, I had stomach pains the next morning, I had diearia & my head hurts my body is warms I get cold at times & I felt dizzy, I m scared did I catch & std? Or HIV??
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
i think your problem not related to STD more its like common cold and i dont think it has any relation with your sex activity but yes in presnce of some viral cold and if you had sex then you will feel very week and sick
avoid sex activity for next couple of days and at present consult your family physician
and always remember dont do sex activity without condom use except your wife , you will save your self from many health related problem in future
get well soon
take care
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor